| Model Number |
42-7361 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced five different incidences, which were associated with separate units, involving three different patients.This is the fifth of five reports.Refer to 9611594-2024-00118 for the first report.Refer to 9611594-2024-00119 for the second report.Refer to 9611594-2024-00120 for the third report.Refer to 9611594-2024-00121 for the fourth report.It was reported, nasogastric tube burst in intensive care unit (icu).No injury or medical interventions reported.
Additional Manufacturer Narrative
A review of the device history record and udi are in-progress.The actual complaint product was not returned for evaluation.All information reasonably known as of 19 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Per additional information received on 20jun2024, endoscopy patient had tube placed on (b)(6) 2024 and the tube was clogged on (b)(6) 2024.The tube was removed.
Additional Manufacturer Narrative
Based on information received on 20jun2024, this incident has been deemed not reportable.No further information will be submitted for this event.All information reasonably known as of 15 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.